| Model Number |
159001 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
Event or Problem Description
Hamilton medical ag received the following event description: "the unit showing tf:5502" no patient involvement.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.